# SDR QXEA2016091900588

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 10,531 hours, 11,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE FLAP POWER CAUTION ILLUMINATED.  FLAP HANDLE WAS NOT IN DETECT AS ZERO SETTING. RESET CIRCUIT BREAKER L7 PER CHECKLIST. FLAP POWER AND FLAP DRIVE BOTH ILLUMINATED AFTER CIRCUIT BREAKER RESET.  PERFORMED NVM RESET OF FLAPS AND OPERATIONAL TEST IAW AMM 27-50-00-710-801.  NO DEFECTS NOTED, RETURNED TO SERVICE. NO PARTS REPLACED.
